# SDR 200703051

- Difficulty date: February 28, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 1,304 hours, 706 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 6503 LGA TO DCA BURNT SMELL IN COCKPIT AFTER ENGINE SHUTDOWN. OCM VERIFIED NO C/B'S TRIPPED, NO SMELL WITH POWER ON, PERFORMED VISUAL IN FWD AVNX BAY, NO DEFECTS NOTED.  OCM RAN ENGINES AND NO SMELL NOTED.  NO REPEAT DISCREPANCIES TO THIS DATE 03/05/2007.
